Alert archive / Minnesota / Wind Advisories in 2013

Wind Advisory 16, NWS Grand Forks, ND

November 2, 201312 counties in Minnesota; 7 counties in North Dakota

NWS Grand Forks, ND issued this wind advisory at Nov 2, 2013, 3:32 PM CDT for 12 counties in Minnesota; 7 counties in North Dakota. It took effect at Nov 3, 2013, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2013, 3:32 PM CDT (20:32 UTC)
In effect from
Nov 3, 2013, 10:00 AM CST
Expired
Nov 3, 2013, 5:50 PM CST
In force
8 hr
Issued by
NWS Grand Forks, ND

Counties Becker County, MN, Clay County, MN, Grant County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Wilkin County, MN, Cass County, ND, Grand Forks County, ND, Pembina County, ND, Richland County, ND, Steele County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 53 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.5 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2013-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2013-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WWUS73 KFGF 022032
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
332 PM CDT SAT NOV 2 2013

...STRONG WINDS TOMORROW...

.SOUTHEAST WINDS WILL DEVELOP TONIGHT AND INCREASE DURING THE DAY
SUNDAY. BY AFTERNOON SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH
HIGHER GUSTS ARE EXPECTED. THE WINDS WILL DIMINISH AROUND SUNSET. 

MNZ029>031-040-NDZ053-040000-
/O.NEW.KFGF.WI.Y.0016.131103T1600Z-131104T0000Z/
WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-GRANT-RICHLAND-
INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS...
NEW YORK MILLS...ELBOW LAKE...WAHPETON
332 PM CDT SAT NOV 2 2013

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY. 

* TIMING...SOUTH TO SOUTHEAST WINDS WILL DEVELOP OVERNIGHT AND
  INCREASE DURING THE MORNING SUNDAY. 

* WINDS...SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH HIGHER
  GUSTS CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
5 follow-up statements
505 
WWUS73 KFGF 030953
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
353 AM CST SUN NOV 3 2013

...STRONG WINDS SUNDAY...

.SOUTHEAST WINDS WILL INCREASE DURING THE DAY SUNDAY. BY
AFTERNOON SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH HIGHER
GUSTS ARE EXPECTED. THE WINDS WILL DIMINISH AROUND SUNSET.

MNZ029>031-040-NDZ053-040000-
/O.CON.KFGF.WI.Y.0016.131103T1600Z-131104T0000Z/
WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-GRANT-RICHLAND-
INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS...
NEW YORK MILLS...ELBOW LAKE...WAHPETON
353 AM CST SUN NOV 3 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

* TIMING...SOUTH TO SOUTHEAST WINDS WILL INCREASE DURING THE
  MORNING SUNDAY.

* WINDS...SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH HIGHER 
  GUSTS CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
450 
WWUS73 KFGF 031257
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
657 AM CST SUN NOV 3 2013

...STRONG WINDS SUNDAY...

.SOUTHEAST WINDS WILL INCREASE ALONG THE RED RIVER VALLEY DURING
THE DAY ON SUNDAY. BY AFTERNOON SPEEDS OF 25 TO 35 MPH WITH
HIGHER GUSTS CAN BE EXPECTED. THE WINDS WILL DIMINISH AROUND
SUNSET.

MNZ001>003-013>015-022-027-NDZ027-030-039-040000-
/O.EXA.KFGF.WI.Y.0016.131103T1600Z-131104T0000Z/
WEST POLK-NORMAN-CLAY-PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-
WEST BECKER-GRAND FORKS-TRAILL-CASS-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...MAHNOMEN...DETROIT LAKES...GRAND FORKS...MAYVILLE...
FARGO
657 AM CST SUN NOV 3 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* TIMING...SOUTH TO SOUTHEAST WINDS WILL INCREASE DURING THE 
  MORNING SUNDAY. 

* WINDS...SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH HIGHER 
  GUSTS CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

MNZ029>031-040-NDZ053-040000-
/O.CON.KFGF.WI.Y.0016.131103T1600Z-131104T0000Z/
WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-GRANT-RICHLAND-
INCLUDING THE CITIES OF...BRECKENRIDGE...FERGUS FALLS...
NEW YORK MILLS...ELBOW LAKE...WAHPETON
657 AM CST SUN NOV 3 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

* TIMING...SOUTH TO SOUTHEAST WINDS WILL INCREASE DURING THE 
  MORNING SUNDAY. 

* WINDS...SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH HIGHER 
  GUSTS CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
857 
WWUS73 KFGF 031808
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1208 PM CST SUN NOV 3 2013

...STRONG SOUTHEAST WINDS THROUGH EARLY EVENING...

.STRONG SOUTHEAST WINDS WILL LAST THROUGH THE AFTERNOON THEN
FINALLY BEGIN TO DECREASE BY EARLY EVENING.

MNZ004-007-028-NDZ008-016-029-040000-
/O.EXA.KFGF.WI.Y.0016.000000T0000Z-131104T0000Z/
KITTSON-WEST MARSHALL-EAST BECKER-PEMBINA-EASTERN WALSH-STEELE-
INCLUDING THE CITIES OF...HALLOCK...WARREN...WOLF LAKE...
CAVALIER...GRAFTON...FINLEY
1208 PM CST SUN NOV 3 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* TIMING...THIS AFTERNOON THROUGH EARLY EVENING.

* WINDS...SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

MNZ001>003-013>015-022-027-029>031-040-NDZ027-030-039-053-040000-
/O.CON.KFGF.WI.Y.0016.000000T0000Z-131104T0000Z/
WEST POLK-NORMAN-CLAY-PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-
WEST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-GRANT-
GRAND FORKS-TRAILL-CASS-RICHLAND-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...MAHNOMEN...DETROIT LAKES...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE...GRAND FORKS...
MAYVILLE...FARGO...WAHPETON
1208 PM CST SUN NOV 3 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...THIS AFTERNOON THROUGH EARLY EVENING.

* WINDS...SOUTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
998 
WWUS73 KFGF 032126
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
326 PM CST SUN NOV 3 2013

...STRONG SOUTH WINDS THROUGH EARLY EVENING...

.STRONG SOUTH WINDS ALONG AND EAST OF THE RED RIVER VALLEY WILL
DECREASE BY EARLY EVENING.

MNZ001>004-007-013>015-022-027>031-040-NDZ008-016-027-029-030-039-
053-040000-
/O.CON.KFGF.WI.Y.0016.000000T0000Z-131104T0000Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE-
EAST POLK-MAHNOMEN-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-GRANT-PEMBINA-EASTERN WALSH-GRAND FORKS-STEELE-
TRAILL-CASS-RICHLAND-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS...
RED LAKE FALLS...FOSSTON...MAHNOMEN...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE...
CAVALIER...GRAFTON...GRAND FORKS...FINLEY...MAYVILLE...FARGO...
WAHPETON
326 PM CST SUN NOV 3 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...THROUGH THE EARLY EVENING.

* WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR FREQUENT
GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
654 
WWUS73 KFGF 032350
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
550 PM CST SUN NOV 3 2013

...WINDS CONTINUE TO SUBSIDE...

.IT WILL REMAIN BREEZY THIS EVENING...BUT WINDS WILL CONTINUE TO
SUBSIDE THIS EVENING.

MNZ001>004-007-013>015-022-027>031-040-NDZ008-016-027-029-030-039-
053-040100-
/O.CAN.KFGF.WI.Y.0016.000000T0000Z-131104T0000Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-PENNINGTON-RED LAKE-
EAST POLK-MAHNOMEN-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-GRANT-PEMBINA-EASTERN WALSH-GRAND FORKS-STEELE-
TRAILL-CASS-RICHLAND-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...WARREN...THIEF RIVER FALLS...
RED LAKE FALLS...FOSSTON...MAHNOMEN...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE...
CAVALIER...GRAFTON...GRAND FORKS...FINLEY...MAYVILLE...FARGO...
WAHPETON
550 PM CST SUN NOV 3 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND ADVISORY. 

WINDS HAVE DECREASED BELOW ADVISORY LEVELS...AND THE WIND ADVISORY
IS CANCELLED. IT WILL REMAIN BREEZY FOR THE NEXT FEW HOURS
THOUGH ALONG AND EAST OF THE VALLEY.

$$

DK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Nov 2, 3:25 PM CDT, 7 minutes earlier.

Area forecast discussion, Nov 2, 3:25 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
325 PM CDT SAT NOV 2 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 315 PM CDT SAT NOV 2 2013

FORECAST CHALLENGE CONCERNS MAINLY WIND SUNDAY ALONG WITH
TEMPERATURES AND PCPN CHANCES. MODELS IN FAIR AGREEMENT AND WILL
USE BLEND.

FOR TONIGHT INITIAL CLEAR EVENING WITH LIGHT WINDS WILL GIVE WAY
TO INCREASING SURFACE PRESSURE GRADIENT AND WARM ADVECTION. WITH
FAIRLY MILD MAXIMUM TEMPERATURES AND INCREASING MIXING
MOST MIN TEMPERATURES SHOULD REMAIN ABOVE FREEZING. COOLEST
TEMPERATURES WILL BE ACROSS THE FAR EAST WHO WILL BE LAST TO SEE
AN INCREASE IN WIND.

SUNDAY WILL BE WINDY AND MILD AS THERMAL RIDGE AXIS SHIFTS OVER
THE FA. BASED ON MODEL SOUNDINGS AND NUMERICAL GUIDANCE STRONGEST
WINDS WILL BE OVER FAR SOUTHERN VALLEY INTO WEST CENTRAL MN AND
WILL NEED A WIND ADVISORY AS WINDS THROUGH MIXED LAYER APPROACH
40KTS AT THE TIME THE LOW LEVELS GO ADIABATIC. FARTHER NORTH LOOKS
BORDER LINE AND WILL LEAVE OUT AND LET LATER SHIFTS ADJUST.

COLD FRONT WILL REACH FAR WESTERN FA SUNDAY NIGHT. MODELS HINTING
AT SOME DRIER AIR WRAPPING AROUND LOW WILL INITIALLY KEEP FROPA
DRY AND WILL STICK WITH DRY FORECAST.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 315 PM CDT SAT NOV 2 2013

PCPN GETS BETTER ORGANIZED MONDAY AS BOUNDARY REACHES DEEPER
MOISTURE ACROSS SE ND INTO WESTERN MN WITH DRIER AIR REMAINING TO
THE NW OF THE BOUNDARY. TEMPERATURES WILL BE TRICKY AS TO HOW MUCH
COLD ADVECTION IS OFF SET BY DEGREE OF CLOUD COVER AND WESTERLY
FLOW.

COOLER COLUMN IN PLACE MONDAY NIGHT BUT SOME MIXING MAY LIMIT
TEMPERATURE DROP.

GFS CONTINUES TO TREND SOUTH AND EAST WITH PCPN BAND CLOSER TO THE
GEM/ECMWF/NAM SOLUTIONS. WILL MAINTAIN SOME LOW POPS ACROSS THE FAR SE
HOWEVER THIS MAY NEED TO BE ADJUSTED.

BY TUE NIGHT THE MODELS ARE STILL IN GOOD AGREEMENT BRINGING A 500MB
TROUGH THROUGH THE CENTRAL PLAINS. AT THE SFC A LOW LOOKS TO MOVE TO
THE EAST OR SOUTHEAST OF THE FA POSSIBLY BRUSHING OUR FAR SOUTHEAST
WITH A LITTLE RAIN OR SNOW. MODELS SEEM TO AGREE WITH A QUIET THU
INTO FRI WITH SOME WEAK RIDGING TRYING TO REPLACE THE TROUGH. 12Z
ECMWF/12Z GEM ARE MORE PRONOUNCED/FASTER WITH THE RIDGING THAN THE
12Z GFS. THESE MODEL ISSUES BECOME MORE PRONOUNCED BY SAT AS THE GFS
HAS THE RIDGE FINALLY OVER THE FA WHILE THE ECMWF/GEM HAVE ANOTHER
TROUGH. KEPT SOME LOW PCPN CHANCES ON SAT BUT CONFIDENCE EXTREMELY
LOW THAT FAR OUT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1242 PM CDT SAT NOV 2 2013

THE MORNING CLOUD COVER HAS SHIFTED EAST OF ALL THE TAF SITES NOW SO
EXPECT LIGHT WINDS AND CLEAR SKIES INTO THE EARLY EVENING. SOUTH TO
SE WINDS WILL BECOME A LITTLE MORE STEADY BY LATE EVENING AND THEN
BEGIN TO PICK UP SUNDAY MORNING. COULD SEE SOME PRETTY GOOD GUSTS BY
MID TO LATE SUNDAY MORNING. WILL ONLY MENTION SOME MID OR HIGH LEVEL
CLOUDS AROUND.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND ADVISORY FROM 10 AM TO 6 PM CST SUNDAY FOR NDZ053.

MN...WIND ADVISORY FROM 10 AM TO 6 PM CST SUNDAY FOR MNZ029>031-040.

&&

SHORT TERM...VOELKER
LONG TERM...GODON/VOELKER
AVIATION...GODON
Hazardous weather outlook, Nov 2, 5:58 AM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
558 AM CDT SAT NOV 2 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-031100-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
558 AM CDT SAT NOV 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Wind Advisories in Minnesota, 2013Wind Advisories in North Dakota, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.